# SDR DXTA200803090

- Difficulty date: June 2, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N711QS
- Make and model: Gulstm 200
- Aircraft serial: 129
- Aircraft time: 2,348 hours, 1,396 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 1 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING THE START OF ENGINE NR 1 RECEIVED AN "APU FIRE" WARNING WITH THE FIRE BELL.  FIRED THE APU FIRE BOTTLE.  INSPECTED APU CONTAINMENT AREA AND PERFORMED APU FIRE LOOP INSP, NO DEFECTS FOUND.  RAN APU TO CHECK FOR BLEED AIR LEAKS, NONE FOUND,  PERFORMED OPS CHECK  OF APU FIRE DETECTION, NO FAULT FOUND.  PERFORMED ENGINE RUN AND COULD NOT DUPLICATE PROBLEM AT THIS TIME.  R&R RT FIRE BOTTLE IAW MM 26-20-05.  COMPLIED WITH CMP 261005-ENGINE FIRE AND OVERHEAT DETECTION SYSTEM.  OPS TEST IAW MM REF: 26-10-20.
